# SDR C77A20161007024

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE UPPER FLANGE OF THE FRAME 17 CROSSBEAM.  REPAIRED IAW SRM 51-00-10, REPAIR 03P.
